# SDR 07FDEA02219

- Difficulty date: June 20, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 51,840 hours, 10,573 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE RIB FOUND CRACKED AT XOS 911.  [07-06-07]  CRACKED RIB REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II. NEW RIB   FABRICATED PER DOUGLAS DRAWING ARB2921. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
